FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Lot sizing problem on a paper machine under a cyclic production approach

Bouchriha, Hanen, Ouhimmou, Mustapha et D'Amours, Sophie. 2007. « Lot sizing problem on a paper machine under a cyclic production approach ». International Journal of Production Economics, vol. 105, nº 2. pp. 318-328.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Ouhimmou, Mustapha
Affiliation: Autres
Date Deposited: 30 Sep 2020 20:32
Last Modified: 30 Sep 2020 20:32
URI: https://espace2.etsmtl.ca/id/eprint/21031

Actions (login required)

View Item View Item